# SDR HNAA2011041200072

- Difficulty date: April 3, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 37,813 hours, 41,688 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Socket
- Condition: Melted
- Location: Liquid Warmer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC SMELL IN AFT CABIN AREA.  INSPECTED OVERHEAD LIGHTS IN CABIN, NO DEFECTS NOTED, FOUND SOCKET IN NR 1 LIQUID WARMER MELTED.  R & R ASSOCIATED CIRCUIT BREAKER FOR THE WARMER.
